# SDR AALA20090413TUL01

- Difficulty date: April 9, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- Aircraft time: 69,900 hours, 37,277 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Casting
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL GEAR DOOR ACTUATOR UPPER CASTING IS CRACKED.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER AARD 53-10-00-38 REPAIR 38 AND ESO 80559 DATED 04/08/09.
